# SDR GAIA02017ST

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IT WAS DISCOVERED THAT A FUSELAGE FRAME WAS CRACKED AT STATION 580.  ACCOMPLISHED FRAME REPAIR IAW B727 SRM 51-40-3.  (M)
